Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 37, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Apr 10, 2011, 3:01 AM PDT. It took effect at Apr 10, 2011, 1:00 PM PDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2011, 3:01 AM PDT (10:01 UTC)
- In effect from
- Apr 10, 2011, 1:00 PM PDT
- Expired
- Apr 13, 2011, 3:00 PM PDT
- In force
- 3 days
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
374 WHUS76 KEKA 101001 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 301 AM PDT SUN APR 10 2011 PZZ470-102300- /O.CAN.KEKA.SC.Y.0036.000000T0000Z-110411T1000Z/ /O.NEW.KEKA.SC.Y.0037.110410T2000Z-110411T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 301 AM PDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM PDT MONDAY. * WINDS: SOUTH WINDS WILL INCREASE TO 15 TO 25 KT BY THIS AFTERNOON AS A COLD FRONT APPROACHES THE WATERS. WINDS WILL REMAIN AT ADVISORY LEVEL THROUGH LATE TONIGHT. * WAVES: NW SWELL OF 5 TO 6 FEET AT 9 SECONDS WILL DIMINISH THROUGH TODAY...AS A LONGER PERIOD NW SWELL BUILDS TO 6 TO 8 FT AT 15 SECONDS. SHORT PERIOD S WAVES GENERATED BY THE WIND WILL COMBINE WITH THE MIXED NW SEAS TODAY THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-102300- /O.NEW.KEKA.SC.Y.0037.110410T2000Z-110411T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 301 AM PDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM PDT MONDAY. * WINDS: LIGHT SOUTH WINDS WILL INCREASE TO 10 TO 20 KT TODAY WITH GUSTS TO 25 KT IN THE LATE AFTERNOON AS A COLD FRONT MOVES ACROSS THE WATERS. WINDS WILL RISE TO 15 TO 25 KT TONIGHT AS THE FRONT SWEEPS ACROSS THE NEAR SHORE WATERS. * WAVES: NW SWELL OF 5 TO 6 FEET AT 9 SECONDS WILL DIMINISH THROUGH TODAY...AS A LONGER PERIOD NW SWELL BUILDS TO 6 TO 8 FT AT 15 SECONDS. SHORT PERIOD S WAVES GENERATED BY THE WIND WILL COMBINE WITH THE MIXED NW SEAS THIS AFTERNOON THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
10 follow-up statements
286 WHUS76 KEKA 101540 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 840 AM PDT SUN APR 10 2011 PZZ450-470-102345- /O.CON.KEKA.SC.Y.0037.110410T2000Z-110411T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 840 AM PDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM PDT MONDAY. * WINDS: LIGHT SOUTH WINDS WILL INCREASE TO 10 TO 20 KT TODAY WITH GUSTS TO 25 KT IN THE LATE AFTERNOON AS A COLD FRONT MOVES ACROSS THE WATERS. WINDS WILL RISE TO 15 TO 25 KT TONIGHT AS THE FRONT SWEEPS ACROSS THE NEAR SHORE WATERS. * WAVES: NW SWELL OF 4 TO 6 FEET AT 9 SECONDS WILL DIMINISH THROUGH TODAY...AS A LONGER PERIOD NW SWELL BUILDS TO 6 TO 8 FT AT 15 SECONDS. SHORT PERIOD S WAVES GENERATED BY THE WIND WILL COMBINE WITH THE MIXED NW SEAS THIS AFTERNOON THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
024 WHUS76 KEKA 102131 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 231 PM PDT SUN APR 10 2011 PZZ470-110545- /O.EXT.KEKA.SC.Y.0037.000000T0000Z-110412T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 231 PM PDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT TUESDAY. * WINDS: SOUTH WINDS OF 15 TO 25 KT ARE EXPECTED THIS EVENING AHEAD OF A COLD FRONT. LATE TONIGHT WINDS WILL DIMINISH AND BECOME WESTERLY AT 10 TO 20 KT. * WAVES: LONG PERIOD NW SWELL WILL CONTINUE TO BUILD ACROSS THE WATERS TONIGHT AND MONDAY...PEAKING AROUND 10 FT AT 13 SECONDS EARLY TUESDAY. SHORT PERIOD S WAVES GENERATED BY THE WIND WILL COMBINE WITH THE NW SWELL TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-110545- /O.CON.KEKA.SC.Y.0037.000000T0000Z-110411T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 231 PM PDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. * WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT TONIGHT AS THE FRONT SWEEPS ACROSS THE NEAR SHORE WATERS. EARLY MONDAY MORNING WINDS WILL DIMINISH AND BECOME WESTERLY AT 10 TO 20 KT. * WAVES: LONGER PERIOD NW SWELL WILL CONTINUE TO BUILD ACROSS THE WATERS TONIGHT AND MONDAY...PEAKING AROUND 9 FT AT 13 SECONDS EARLY TUESDAY. SHORT PERIOD S WAVES GENERATED BY THE WIND WILL COMBINE WITH THE NW SWELL TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
190 WHUS76 KEKA 110402 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 902 PM PDT SUN APR 10 2011 PZZ450-111200- /O.CON.KEKA.SC.Y.0037.000000T0000Z-110411T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 902 PM PDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. * WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT TONIGHT AS THE FRONT SWEEPS ACROSS THE NEAR SHORE WATERS. EARLY MONDAY MORNING WINDS WILL DIMINISH AND BECOME WESTERLY AT 10 TO 20 KT. * WAVES: LONGER PERIOD NW SWELL WILL CONTINUE TO BUILD ACROSS THE WATERS TONIGHT AND MONDAY...PEAKING AROUND 9 FT AT 13 SECONDS EARLY TUESDAY. SHORT PERIOD S WAVES GENERATED BY THE WIND WILL COMBINE WITH THE NW SWELL TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-111215- /O.CON.KEKA.SC.Y.0037.000000T0000Z-110412T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 902 PM PDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY. * WINDS: SOUTH WINDS OF 15 TO 25 KT ARE EXPECTED THIS EVENING AHEAD OF A COLD FRONT. LATE TONIGHT WINDS WILL DIMINISH AND BECOME WESTERLY AT 10 TO 20 KT. * WAVES: LONG PERIOD NW SWELL WILL CONTINUE TO BUILD ACROSS THE WATERS TONIGHT AND MONDAY...PEAKING AROUND 10 FT AT 13 SECONDS EARLY TUESDAY. SHORT PERIOD S WAVES GENERATED BY THE WIND WILL COMBINE WITH THE NW SWELL TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
839 WHUS76 KEKA 111024 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 324 AM PDT MON APR 11 2011 PZZ450-111130- /O.CAN.KEKA.SC.Y.0037.000000T0000Z-110411T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 324 AM PDT MON APR 11 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ475-111830- /O.EXB.KEKA.SC.Y.0037.110412T0000Z-110412T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 324 AM PDT MON APR 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 PM PDT TUESDAY. * WINDS: SW 15 KT SHIFTING TO N 15 TO 20 KT BY MID MORNING AS A COLD FRONT MOVES ACROSS THE WATERS. BY THIS AFTERNOON N WINDS WILL RISE TO 15 TO 25 KT AS HIGH PRESSURE BUILDS INTO THE E PACIFIC. * WAVES: LONG PERIOD NW SWELL WILL CONTINUE TO BUILD ACROSS THE WATERS TODAY...PEAKING AROUND 10 FT AT 13 SECONDS TONIGHT. SEAS WILL FALL BELOW 10 FEET BY TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-111830- /O.CON.KEKA.SC.Y.0037.000000T0000Z-110412T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 324 AM PDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY. * WINDS: W 10 TO 20 KT EARLY THIS MORNING AS A COLD FRONT MOVES ACROSS THE WATERS...BECOMING N 10 TO 15 BY MID MORNING AS THE FRONT SHIFTS SOUTH OF CAPE MENDOCINO. * WAVES: LONG PERIOD NW SWELL WILL CONTINUE TO BUILD ACROSS THE WATERS TODAY...PEAKING AROUND 10 FT AT 13 SECONDS TONIGHT. SEAS WILL FALL BELOW 10 FEET TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
739 WHUS76 KEKA 111515 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 815 AM PDT MON APR 11 2011 PZZ470-112315- /O.CON.KEKA.SC.Y.0037.000000T0000Z-110412T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 815 AM PDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY. * WINDS: NW 10 TO 15 AS THE FRONT SHIFTS SOUTH OF CAPE MENDOCINO. * WAVES: LONG PERIOD NW SWELL WILL CONTINUE TO BUILD ACROSS THE WATERS TODAY...PEAKING AROUND 10 FT AT 13 SECONDS TONIGHT. SEAS WILL FALL BELOW 10 FEET TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-112315- /O.CON.KEKA.SC.Y.0037.110412T0000Z-110412T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 815 AM PDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 PM PDT TUESDAY. * WINDS: N 15 TO 20 KT BY MID MORNING AS A COLD FRONT MOVES ACROSS THE WATERS. BY THIS AFTERNOON N WINDS WILL RISE TO 15 TO 25 KT AS HIGH PRESSURE BUILDS INTO THE E PACIFIC. * WAVES: LONG PERIOD NW SWELL WILL CONTINUE TO BUILD ACROSS THE WATERS TODAY...PEAKING AROUND 10 FT AT 13 SECONDS TONIGHT. SEAS WILL FALL BELOW 10 FEET BY TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
253 WHUS76 KEKA 112117 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 217 PM PDT MON APR 11 2011 PZZ470-120530- /O.CON.KEKA.SC.Y.0037.000000T0000Z-110412T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 217 PM PDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY. * WINDS: NW 10 TO 15. * WAVES: LONG PERIOD NW SWELL PEAKING AROUND 10 FT AT 13 SECONDS TONIGHT. SEAS WILL FALL BELOW 10 FEET TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-120530- /O.CON.KEKA.SC.Y.0037.110412T0000Z-110412T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 217 PM PDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY. * WINDS: N WINDS 15 TO 25 KT AS HIGH PRESSURE BUILDS INTO THE E PACIFIC. * WAVES: LONG PERIOD NW SWELL PEAKING AROUND 10 FT AT 13 SECONDS TONIGHT. SEAS WILL FALL BELOW 10 FEET BY TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
753 WHUS76 KEKA 120334 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 834 PM PDT MON APR 11 2011 PZZ470-475-121145- /O.CON.KEKA.SC.Y.0037.000000T0000Z-110412T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 834 PM PDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY. * WINDS: NORTH 15 TO 25 KT THROUGH TUESDAY AFTERNOON. * WAVES: LONG PERIOD NORTHWEST SWELL PEAKING AROUND 10 FT AT 13 SECONDS TONIGHT. SEAS WILL FALL BELOW 10 FEET BY TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
320 WHUS76 KEKA 121009 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 309 AM PDT TUE APR 12 2011 PZZ470-475-122200- /O.CON.KEKA.SC.Y.0037.000000T0000Z-110412T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 309 AM PDT TUE APR 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WAVES: LONG PERIOD NORTHWEST SWELL PEAKING AROUND 10 FT AT 12 SECONDS TODAY. SEAS WILL FALL BELOW 10 FEET LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
870 WHUS76 KEKA 121531 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 831 AM PDT TUE APR 12 2011 PZZ470-475-122200- /O.CON.KEKA.SC.Y.0037.000000T0000Z-110412T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 831 AM PDT TUE APR 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WAVES: LONG PERIOD NORTHWEST SWELL PEAKING AROUND 10 FT AT 12 SECONDS TODAY. SEAS WILL FALL BELOW 10 FEET LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
414 WHUS76 KEKA 122131 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 231 PM PDT TUE APR 12 2011 PZZ470-475-131200- /O.EXT.KEKA.SC.Y.0037.000000T0000Z-110413T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 231 PM PDT TUE APR 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: WINDS WILL INCREASE TONIGHT OUT OF THE SOUTH AFTER 1 AM WITH FREQUENT GUSTS OVER 25 KNOTS. WINDS WILL VEER TO OUT OF THE WEST NORTHWEST WEDNESDAY MORNING AND THEN DECREASE DURING THE AFTERNOON. * WAVES: LONG PERIOD NORTHWEST SWELL WILL CONTINUE AROUND 8 TO 9 FEET AT 11 SECONDS AFTER 1 AM. INCREASING WIND WAVES AROUND 3 FEET WILL RESULT IN NEAR 10 FEET SEAS THROUGH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 10, 3:00 AM PDT, 1 minute earlier.
Area forecast discussion, Apr 10, 3:00 AM PDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 300 AM PDT SUN APR 10 2011 .SYNOPSIS... CLOUDS WILL CONTINUE TO THICKEN ON SUNDAY WITH ANY SUNSHINE FADING AWAY BY THE EVENING. RAIN WILL HOLD OFF FOR MOST OF THE AREA UNTIL A COLD FRONT ARRIVES SUNDAY NIGHT INTO EARLY MONDAY MORNING. HIGH PRESSURE WILL RETURN FOR TUESDAY AS COASTAL LOW CLOUDS AND FOG HANG ON. THE NEXT FRONT WILL THREATEN BY TUESDAY NIGHT WITH THE REST OF THE WEEK LOOKING RATHER CLOUDY AND DAMP. && .DISCUSSION... RIDGE AXIS IS CURRENTLY JUST REACHING THE ORCA BORDER AND CLOUDS ARE SUBSEQUENTLY BEGINNING TO INCREASE. CIGS ARE MAINLY OF THE HIGH/MID LEVEL VARIETY WITH QUITE A BIT OF DRY AIR IN THE LOWEST 5KFT. NAM IS MORE AGGRESSIVE IN OVERCOMING THIS DRY LAYER BUT AM SEEING LITTLE EVIDENCE OF LOWER CLOUDS AND RAIN APPROACHING SO FAR. KEPT SLGT/LOW CHC POPS IN FOR TODAY MAINLY NORTH OF HUMBOLDT BAY. DONT EXPECT LOW LEVELS WILL REALLY MOISTEN UP UNTIL WINDS TURN MORE ONSHORE. EITHER WAY MODELS ARE INDICATING LITTLE QPF UNTIL AFTER 06Z TONIGHT AS COLD FRONT MOVES THROUGH. MONDAY WILL START OUT DREARY BUT ALL GUIDANCE IS INDICATING WE SHOULD SEE QUITE A BIT OF DRYING AND THE AFTERNOON/EVENING MAY NOT BE TOO BAD. KEPT CLOUDS/PATCHY FOG IN FOR TUESDAY IN THE FAVORED COASTAL AREAS/VALLEYS AS HIGH PRESSURE BUILDS IN. CHANCES FOR SUN WILL DECREASE HEADING INTO WEDNESDAY WITH GOOD MODEL AGREEMENT ON THE TIMING OF THE NEXT FRONT TUE NT/WED. MOIST/COLD ONSHORE ONSHORE FLOW WILL SET UP IN THE WAKE OF THAT FRONT AS GULF OF ALASKA LOW SETS UP SHOP. FOR THIS REASON UPPED POPS ON WEDNESDAY AND WILL NEED TO INCREASE QPF AS WE GET CLOSER. DETAILS BEYOND THEN WILL BE MUDDLED WITH LOW CONFIDENCE IN REGARDS TO TIMING INDIVIDUAL FAST- MOVING LOW AMPLITUDE SHORTWAVES ROTATING AROUND GOA LOW. FLAT RIDGE MAY TRY TO BUILD NORTHWARD BY NEXT WEEKEND WITH A GRADUAL IMPROVEMENT IN TEMPS/SKY CONDITIONS BUT MID/LATE WEEK PERIOD LOOKS CLOUDY AND DAMP OVERALL. DODD && .AVIATION... .AVIATION...VFR CONDITIONS CURRENTLY EXTEND ACROSS THE FORECAST AREA THIS MORNING. SOME MVFR CIGS/VSBY ARE EXPECTED TO PUSH INTO CEC LATER THIS MORNING AS A WEAK FRONTAL SYSTEM APPROACHES THE PACIFIC NORTHWEST. LIGHT RAIN OR DRIZZLE MAY ACCOMPANY THE LOWERING CIGS...AND MAY PUSH AS FAR SOUTH OF ACV BY MID-MORNING. OTHERWISE VFR WILL CONTINUE THROUGH THE PERIOD. SMITH && .MARINE...A FRONTAL SYSTEM APPROACHING THE PACIFIC NORTHWEST WILL BRING INCREASING SOUTH FLOW TO THE NORTHERN WATERS TODAY...WITH SPEEDS REACHING ADVISORY LEVEL THIS AFTERNOON INTO TONIGHT NORTH OF CAPE MENDOCINO. MEANWHILE A DECAYING NW SWELL OF 5 TO 6 FT AT 9 SECONDS WILL CONTINUE TO DIMINISH TODAY...AS A LONGER PERIOD NW SWELL BUILDS INTO THE WATERS. BY THIS EVENING THE LONGER PERIOD WAVE WILL DOMINATE THE SPECTRUM. THE INCREASING WINDS WILL ADD SOUTHERLY WIND CHOP TO THE MIXED NW SEAS ACROSS THE NORTHERN PORTIONS THROUGH TONIGHT. BY MONDAY WINDS WILL SHIFT BACK TO NORTHERLY AGAIN AS THE FRONT MOVES INLAND...WITH LIGHT TO MODERATE FLOW EXPECTED BEYOND THAT TIME FRAME. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 5 AM PDT MONDAY PZZ450-470. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Apr 9, 4:48 AM PDT, 22 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 448 AM PDT SAT APR 9 2011 CAZ001>004-076-101200- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 448 AM PDT SAT APR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.